# SDR EIA2008F00003

- Difficulty date: September 4, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 517736
- Condition: Stalled
- Location: Nr 3
- Part time: 94,761 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF EGT`S WERE PEAK 934,908,908,913 ON ENG`S ONE THRU FOUR. AUTO THROTTLES WERE ON. AFTER REDUCTION TO CLIMB POWER, PASSING THRU 1800`, IN LEFT TURN WE HEARD A LOUD BANG ACCOMPANIED WITH AN AIRCRAFT SHUDDER.  NOTICED NR 3 N1 ROLLING BACK WITH N2 ROLLING BACK. NOTICED EGT DECREASING THRU 930 C.  EGT GAGE OVERTEMP NEEDLE STOPPED AT 955 C.  SHUTDOWN NR 3 ENGINE.   DECLARED AN EMERGENCY, DUMPED FUEL TO GW OF 630,000. RETURNED TO DEPARTURE FOR UNEVENTFUL LANDING ON RWY 36.  FUEL DUMPED.  REMOVED AND REPLACED ENGINE IAW WITH EIA WORK CARD F7201-CF6.  (K)
